# SDR DHL9780722C

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B UPPER SURFACE HAS CORROSION AND BULGES XFS82.5.  REMOVED I/B L/E PER 57-20-0. REMOVED CORROSION FROM UPPER TANK SURFACE, BLENDED OUT.  TREATED AREA PER SRM 51-1-8, APPLIED PRIMER, FABRICATED REPAIR PER SM 57-2-1.  DRILLED PER SRM 51-3-2.  INSTALLED REPAIR DOUBLER IAW SRM 51-2-1 FIG 37.  SEALED REPAIR IAW SRM 51-1-15. INSTALLED RT I/B L/E IAW DC-8 MM 57-20-0.
